MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION

BOSTON SCIENTIFIC NEUROMODULATION; PROBE, RADIOFREQUENCY LESION
Model Number TCN-10
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/24/2019
Type of Reportable Event Malfunction
Event or Problem Description
Device analysis performed on the returned electrode revealed that the hub had a chipped piece of epoxy.

Brand Name
NA
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key8588591
Report Number3006630150-2019-02124
Device Sequence Number2191664
Product Code GXI
UDI-Device Identifier00813250013054
UDI-Public00813250013054
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K050084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTCN-10
Device Catalogue NumberTCN-10
Device Lot Number123115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/14/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2019
Initial Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1